Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Ding Ma, William W. Elliott Assistant Research Professor

Contact Info:
Office Location:  108 Physics
Office Phone:  919-660-2844
Email Address: send me a message

Teaching (Fall 2017):

  • MATH 212.02, MULTIVARIABLE CALCULUS Synopsis
    Physics 259, TuTh 10:05 AM-11:20 AM
  • MATH 212.09, MULTIVARIABLE CALCULUS Synopsis
    Physics 047, TuTh 08:30 AM-09:45 AM
Education:

Ph.D.University of Arizona2016
Recent Publications   (More Publications)

  1. Ma, D, Inverse of some matrix related to double zeta values of odd weight, Journal of Number Theory, vol. 166 (September, 2016), pp. 166-180 [doi]
  2. Ma, D, Period polynomial relations between formal double zeta values of odd weight, Mathematische Annalen, vol. 365 no. 1-2 (June, 2016), pp. 345-362 [doi]
  3. Bajpai, J; Kimport, S; Liang, J; Ma, D; Ricci, J, Bilateral series and Ramanujan’s radial limits, Proceedings of the American Mathematical Society, vol. 143 no. 2 (October, 2014), pp. 479-492 [doi]
  4. Ma, D; Chen, G, Spectra of unitary integral operators on L2 (ℝ.) with Kernels k(xy), in Integral Equations, Boundary Value Problems and Related Problems: Dedicated to Professor Chien-Ke Lu on the Occasion of his 90th Birthday: Yinchuan, Ningxia, China, 19-23 August 2012 (January, 2013), pp. 195-210, ISBN 9789814452885 [doi]  [abs]
  5. FRIDMAN, BL; MA, D, Holomorphic functions on subsets of ${\Bbb C}$, Journal of the Mathematical Society of Japan, vol. 65 no. 1 (January, 2013), pp. 1-12 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320